# SDR 95ZZZX2141

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N541
- Make and model: Hughes 369D
- Aircraft serial: 711023D
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: 23033400
- Condition: Defective
- Location: Pc Air
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN N2 DROOP PROBLEM, FOUND PC AIR FILTER HAD SEVERAL FOLDS OF THE METAL FILTER ELEMENT BROKEN OFF, WITH MANY SMALL PIECES MISSING.  PC AIR FILTER CLEANS SENSING AIR GOING INTO BENDIX FUEL CONTROL SYSTEM.  GOVERNOR AND FUEL CONTROL HAD TO BE REPLACED DUE TO CONTAMINATION.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF ELEMENT DURING REGULAR 300-HOUR CLEANING OF FILTER.  ALLISON IS ANXIOUS TO SEE AND INSPECT DAMAGED FILTER.
